Please use this identifier to cite or link to this item:
Title: Stochastic resonance in a system of magnetic particles
Author: Pérez Madrid, Agustín
Rubí Capaceti, José Miguel
Keywords: Física estadística
Sistemes no lineals
Statistical physics
Nonlinear systems
Issue Date: 1995
Publisher: The American Physical Society
Abstract: We show that a dispersion of monodomain ferromagnetic particles in a solid phase exhibits stochastic resonance when a driven linearly polarized magnetic field is applied. By using an adiabatic approach, we calculate the power spectrum, the distribution of residence times, and the mean first passage time. The behavior of these quantities is similar to the behavior of corresponding quantities in other systems where stochastic resonance has also been observed.
Note: Reproducció del document publicat a:
It is part of: Physical Review e, 1995, vol. 51, núm. 5, p. 4159-4164
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
112122.pdf813.14 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.